Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Chester Snow
Title: Hypergeometric and Legendre functions with applications to integral equations of potential theory
Additional book information: (National Bureau of Standards, Applied Mathematics Series, no. 19.) Washington, Government Printing Office, 1952. 11+427 pp. $3.25.

Review Information:

Reviewer: A. Erdélyi
Journal: Bull. Amer. Math. Soc. 60 (1954), 580-582